American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] June Huh. Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs. J. Amer. Math. Soc. 25 (2012) 907-927.
Abstract, references, and article information   
View Article: PDF

[2] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF

[3] E. Swartz. Topological representations of matroids. J. Amer. Math. Soc. 16 (2003) 427-442. MR 1949166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Kook, V. Reiner and D. Stanton. Combinatorial Laplacians of matroid complexes. J. Amer. Math. Soc. 13 (2000) 129-148. MR 1697094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jacob E. Goodman and Richard Pollack. Hadwiger's transversal theorem in higher dimensions . J. Amer. Math. Soc. 1 (1988) 301-309. MR 928260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1